Alert archive / Wisconsin / Flood Watches in 2011

Flood Watch 1, NWS Green Bay, WI

April 8, 201116 counties in Wisconsin

NWS Green Bay, WI issued this flood watch at Apr 8, 2011, 2:09 PM CDT for 16 counties in Wisconsin. It took effect at Apr 9, 2011, 7:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2011, 2:09 PM CDT (19:09 UTC)
In effect from
Apr 9, 2011, 7:00 PM CDT
Expired
Apr 10, 2011, 10:14 PM CDT
In force
27 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WGUS63 KGRB 081909
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
209 PM CDT FRI APR 8 2011

...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND
STREAMS SATURDAY NIGHT INTO SUNDAY...

.A STRONG STORM SYSTEM TRACKING TOWARD THE AREA FROM THE PLAINS
WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION
SATURDAY NIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH MORE
RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN
DUE TO WARMER AIR SURGING INTO THE AREA IN ADVANCE OF THE
STORM...WILL RAISE THE RISK OF FLOODING.

WIZ018>021-030-031-035>040-045-048>050-074-090300-
/O.NEW.KGRB.FA.A.0001.110410T0000Z-110410T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
209 PM CDT FRI APR 8 2011

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL 
  WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...
  MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL 
  WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTH 
  CENTRAL WISCONSIN...LANGLADE AND LINCOLN. IN NORTHEAST 
  WISCONSIN...BROWN...KEWAUNEE...MENOMINEE...NORTHERN OCONTO...
  OUTAGAMIE...SHAWANO...SOUTHERN OCONTO AND WAUPACA.

* FROM SATURDAY EVENING THROUGH SUNDAY MORNING

* RIVERS ACROSS THE AREA WERE ALREADY RUNNING HIGH DUE TO MELTING
  SNOW. RAINFALLS SATURDAY NIGHT AND EARLY SUNDAY...WHICH SHOULD
  RANGE BETWEEN THREE-QUARTERS OF AN INCH AND ONE AND ONE-HALF
  INCHES...WILL GREATLY INCREASE THE RISK OF FLOODING NEAR STREAMS
  AND RIVERS. 

* THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD
  STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT
  OCCUR UNTIL NEXT WEEK...FLOWS WILL BE VERY HIGH AND SUDDEN RISES
  ARE POSSIBLE THIS WEEKEND.

* RIVERS WHERE THE ICE WILL BE BREAKING UP AT THE SAME TIME THE
  HEAVY RAINS OCCUR WILL RUN THE RISK OF DEVELOPING ICE JAMS...AND
  COULD EXPERIENCE MORE SIGNIFICANT FLOODING IN THE VICINITY OF
  THE JAMS.

* MANY AREAS STILL HAVE FROST IN THE GROUND...AND SATURATED SOILS
  ABOVE THE FROST LAYER. HEAVY RAINFALL COULD EASILY RESULT IN
  PONDING OF WATER IN LOW-LYING AREAS...AND MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

JS
7 follow-up statements
891 
WGUS63 KGRB 090219
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
919 PM CDT FRI APR 8 2011

...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND
STREAMS SATURDAY NIGHT INTO SUNDAY...

.A STRONG STORM SYSTEM TRACKING TOWARD THE AREA FROM THE PLAINS
WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION
SATURDAY NIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH
RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN
WISCONSIN...WILL RAISE THE RISK OF FLOODING.

WIZ018>021-030-031-035>040-045-048>050-074-091030-
/O.CON.KGRB.FA.A.0001.110410T0000Z-110410T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
919 PM CDT FRI APR 8 2011

...FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN...
  LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN...
  KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE...
  SHAWANO...SOUTHERN OCONTO AND WAUPACA.

* FROM SATURDAY EVENING THROUGH SUNDAY MORNING

* RIVERS ACROSS THE AREA WERE ALREADY RUNNING HIGH DUE TO MELTING
  SNOW. HEAVY RAINFALL ON SATURDAY NIGHT AND EARLY SUNDAY...WITH
  EXPECTED TOTALS RANGING FROM THREE-QUARTERS OF AN INCH TO ONE
  AND ONE-HALF INCHES...WILL GREATLY INCREASE THE RISK OF FLOODING
  NEAR STREAMS AND RIVERS.

* THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO 
  FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST 
  WOULD NOT OCCUR UNTIL NEXT WEEK...FLOWS WILL BE VERY HIGH AND 
  SUDDEN RISES ARE POSSIBLE THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE
TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
KIECKBUSCH
796 
WGUS63 KGRB 091018
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
518 AM CDT SAT APR 9 2011

...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND
STREAMS TONIGHT INTO SUNDAY...

.A STRONG STORM SYSTEM TRACKING TOWARD WISCONSIN FROM THE PLAINS
WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION
TONIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH
RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN
WISCONSIN...WILL RAISE THE RISK OF FLOODING.

WIZ018>021-030-031-035>040-045-048>050-074-091830-
/O.CON.KGRB.FA.A.0001.110410T0000Z-110410T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
518 AM CDT SAT APR 9 2011

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY
MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN...
  LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN...
  KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE...
  SHAWANO...SOUTHERN OCONTO AND WAUPACA.

* FROM THIS EVENING THROUGH SUNDAY MORNING

* RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO 
  MELTING SNOW. HEAVY RAINFALL TONIGHT AND EARLY 
  SUNDAY...WITH EXPECTED TOTALS RANGING FROM THREE-QUARTERS OF 
  AN INCH TO ONE AND ONE-HALF INCHES...WILL GREATLY INCREASE 
  THE RISK OF FLOODING NEAR STREAMS AND RIVERS. 

* THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO 
  FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST 
  WOULD NOT OCCUR UNTIL NEXT WEEK...FLOWS WILL BE VERY HIGH AND 
  SUDDEN RISES ARE POSSIBLE THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
082 
WGUS63 KGRB 091721
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1221 PM CDT SAT APR 9 2011

...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND
STREAMS TONIGHT INTO SUNDAY...

.A STRONG STORM SYSTEM TRACKING TOWARD WISCONSIN FROM THE PLAINS
IS FORECAST TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE
REGION TONIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH
RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN
WISCONSIN...WILL RAISE THE RISK OF FLOODING.

WIZ018>021-030-031-035>040-045-048>050-074-100300-
/O.CON.KGRB.FA.A.0001.110410T0000Z-110410T1500Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
1221 PM CDT SAT APR 9 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH SUNDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN...
  LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN...
  KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE...
  SHAWANO...SOUTHERN OCONTO AND WAUPACA.

* FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING

* RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING
  SNOW. HEAVY RAINFALL TONIGHT AND EARLY SUNDAY...WITH EXPECTED
  TOTALS RANGING FROM ONE-HALF INCH TO ONE INCH...WILL GREATLY
  INCREASE THE RISK OF FLOODING NEAR STREAMS AND RIVERS.

* THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD
  STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT
  OCCUR UNTIL EARLY NEXT WEEK...FLOWS WILL BE VERY HIGH AND
  SUDDEN RISES ARE POSSIBLE THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

AK
921 
WGUS63 KGRB 100236
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
936 PM CDT SAT APR 9 2011

...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND
STREAMS TONIGHT INTO SUNDAY...

.A STRONG STORM SYSTEM TRACKING TOWARD WISCONSIN FROM THE PLAINS
IS FORECAST TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE
REGION TONIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH
RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN
WISCONSIN...WILL RAISE THE RISK OF FLOODING.

WIZ018>021-030-031-035>040-045-048>050-074-101100-
/O.CON.KGRB.FA.A.0001.000000T0000Z-110410T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
936 PM CDT SAT APR 9 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN...
  LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN...
  KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE...
  SHAWANO...SOUTHERN OCONTO AND WAUPACA.

* THROUGH SUNDAY MORNING

* RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING
  SNOW. RAINFALL TOTALS OF ONE-HALF INCH TO ONE INCH...WITH LOCAL
  HIGHER AMOUNTS...WILL GREATLY INCREASE THE RISK OF FLOODING NEAR
  STREAMS AND RIVERS.

* THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO 
  FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST 
  WOULD NOT OCCUR UNTIL EARLY NEXT WEEK...FLOWS WILL BE VERY 
  HIGH AND SUDDEN RISES ARE POSSIBLE THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
KIECKBUSCH
026 
WGUS63 KGRB 101041
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
541 AM CDT SUN APR 10 2011

...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND
STREAMS TONIGHT INTO SUNDAY...

.A STRONG STORM SYSTEM TRACKING TOWARD WISCONSIN FROM THE PLAINS
IS FORECAST TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE
REGION THROUGH THIS EVENING. THE RAINFALL...COMBINED WITH THE
RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN
WISCONSIN...WILL BRING RISK OF FLOODING.

WIZ018>021-030-031-035>040-045-048>050-074-101845-
/O.EXT.KGRB.FA.A.0001.000000T0000Z-110411T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
541 AM CDT SUN APR 10 2011

...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN...
  LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN...
  KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE...
  SHAWANO...SOUTHERN OCONTO AND WAUPACA.

* THROUGH LATE TONIGHT

* RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING
  SNOW. RAINFALL TOTALS OF AROUND AN INCH FROM RAINS ON SATURDAY
  NIGHT...AND MORE EXPECTED TODAY...WILL INCREASE THE RISK OF
  FLOODING ESPECIALLY NEAR STREAMS AND RIVERS.

* THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD
  STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT
  OCCUR UNTIL LATER MONDAY OR TUESDAY...FLOWS WILL BE VERY HIGH
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
776 
WGUS63 KGRB 101933
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CDT SUN APR 10 2011

...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND
STREAMS TONIGHT INTO SUNDAY...

.A STRONG STORM SYSTEM TRACKING THROUGH NORTHWEST WISCONSIN IS
FORECAST TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE
REGION THROUGH THIS EVENING. THE RAINFALL...COMBINED WITH THE
RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN
WISCONSIN...WILL BRING RISK OF FLOODING.

WIZ018>021-030-031-035>040-045-048>050-074-110600-
/O.CON.KGRB.FA.A.0001.000000T0000Z-110411T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
232 PM CDT SUN APR 10 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN...
  LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN...
  KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE...
  SHAWANO...SOUTHERN OCONTO AND WAUPACA.

* UNTIL 1 AM CDT MONDAY

* RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING
  SNOW. RAINFALL TOTALS OF AROUND AN INCH FROM RAINS ON SATURDAY
  NIGHT...AND MORE EXPECTED THIS AFTERNOON...WILL INCREASE THE
  RISK OF FLOODING ESPECIALLY NEAR STREAMS AND RIVERS.

* THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO 
  FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST 
  WOULD NOT OCCUR UNTIL LATER MONDAY OR TUESDAY...FLOWS WILL BE 
  VERY HIGH THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

AK
840 
WGUS63 KGRB 110314
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 PM CDT SUN APR 10 2011

WIZ018>021-030-031-035>040-045-048>050-074-110415-
/O.CAN.KGRB.FA.A.0001.000000T0000Z-110411T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
1014 PM CDT SUN APR 10 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL
WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS
BEEN CANCELLED.

FLOOD WARNINGS ARE IN EFFECT ON SEVERAL RIVERS IN CENTRAL AND EAST
CENTRAL WISCONSIN. PLEASE REFER TO THE LATEST FLOOD WARNING
STATEMENTS FOR DETAILED INFORMATION.

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Apr 8, 1:55 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 8, 1:55 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
155 PM CDT FRI APR 8 2011

.SYNOPSIS...MAJOR STORM SYSTEM WL BRING THE POTENTIAL FOR HEAVY
RAIN...FLOODING...AND SVR WX THIS WEEKEND.

FLOW REGIME ACRS THE CONUS NOW HIGHLY AMPLIFIED...WITH DEEP TROF
IN THE W AND BUILDING/SHARPENING RIDGE OVER THE MISSISSIPPI
VALLEY. SUCH A DEEP WRN TROF MIGHT NORMALLY TEND TO CUT OFF AT
THIS TIME OF YR...BUT SECOND STG TROF DIGGING SEWD FM THE GULF OF
AK WL KICK IT EWD. EJECTING TROF WL SUPPORT A STG CYCLONE AS IT
LIFTS NEWD ACRS THE GREAT LAKES RGN LATE IN THE WEEKEND AND EARLY
NEXT WK. ONCE THAT FEATURE SHIFTS E...FLOW WL FLATTEN FOR A TIME.
BUT STARTING TO GET CLEARER/STRONGER SIGNALS THAT WE/RE HEADED FOR
A SPLIT FLOW REGIME WITH ANOTHER STG TROF WORKING EWD ACRS THE
COUNTRY NEXT WK.

PCPN AMNTS SHOULD END UP ABV NORMAL. TEMPS WL WARM EARLY IN THE
PERIOD...THEN DROP BACK CLOSER TO NORMAL NEXT WK.
&&

.SHORT TERM...TODAY AND SATURDAY
DISCUSSION FOR THIS PART OF THE FORECAST WILL FOLLOW A LITTLE
LATER THIS AFTERNOON.

.LONG TERM...SAT NGT THRU NEXT FRI. LOOKS LIKE THREE MAIN PCPN
EVENTS WITH CYCLONE LIFTG ACRS THE RGN. FIRST WL BE ELEVATED
CONVECTION SAT NGT INTO SUN MORNING. THE WARM SECTOR TO THE SW WL BE
CAPPED BY ELEVATED MIXED LAYER...SO THE POTENTIAL EXISTS FOR
INSTABILITY TO BE RELEASED IN SVR STORMS N OF STG FRONTAL BOUNDARY.
MAIN THREAT WL BE HAIL...AND IF STORMS CAN REMAIN DISCRETE ENOUGH
THE HAIL COULD BE QUITE LARGE. THE SECOND ITEM OF CONCERN SATURDAY
NIGHT INTO SUNDAY IS FLOODING. SEE HYDRO SECTION BELOW FOR DETAILS.
FOG COULD ALSO BECOME AN ISSUE SAT NGT INTO SUN. DENSE FOG IS QUITE
POSSIBLE OVER/NEAR LAKE MICHIGAN.

EXPECT AT LEAST A LULL IF NOT TOTAL BREAK IN THE PCPN FOR LATER
SUNDAY MORNING INTO SUNDAY AFTERNOON. THAT WL BE NECESSARY FOR THE
WARM FRONT TO SHIFT N. IF PCPN JUST KEEPS GOING...FRONT WL LIKELY
GET STUCK NR OUR SRN BORDER. THAT WOULD BUST HIGH TEMP FCST...AND
LIMIT THE SVR THREAT LATER SUN AND SUN EVENING. BUT BEST GUESS
RIGHT NOW IS THAT 850 MB WINDS WL WEAKEN AND VEER WLY ENOUGH TO
ALLOW TSTM COMPLEX TO SLIDE OFF TO THE EAST. THAT SHOULD ALLOW
WARM FRONT TO LIFT NWD AT LEAST PARTLY THROUGH THE AREA BY LATE IN
THE DAY. COULD STILL BE A SSELY COMPONENT TO THE WINDS IN ERN
WI...AND THAT WL KEEP THE LAKESHORE MUCH COOLER.

HEIGHT FALLS WITH APPROACH OF MAIN UPR SYSTEM WL OVERSPREAD THE
AREA LATE SUN AND SUN EVENING. 850 MB WINDS PROGGED TO BACK MORE
SW AND INCREASE SHARPLY...TO AOA 60 KTS. IF THE REST OF THE FCST
PLAYS OUT AS DESCRIBED ABV...MUCH OF THE FCST AREA WL FIND ITSELF
IN THE WARM SECTOR AND IN AN ATMOSPHERE VERY FAVORABLE FOR INTENSE
SUPERCELLS. SOME LOW-LEVEL CIN IN THE SOUNDINGS...BUT THAT MAY
SERVE MORE TO LIMIT AREAL COVERAGE RATHER PREVENT STORMS FROM
FIRING. WL ATTEMPT TO HIGHLIGHT CONDITIONAL NATURE OF SVR THREAT
IN THE HWO.

CORE OF UPR SYSTEM EXPECTED TO CROSS THE AREA MONDAY. DEPENDING
ON HOW MUCH MOISTURE LINGERS...COULD SEE LINES OF LOW-TOPPED
STORMS WITH THAT.

EVOLUTION OF THE UPR PATTERN FOR THE REMAINDER OF THE FCST SEEMS
A LITTLE MORE CLEAR THAN YDA. WE ARE LIKELY TO HEAD INTO A MORE
SPLIT FLOW REGIME...WITH ANOTHER FAIRLY SIG TROF WORKING EWD ACRS
THE COUNTRY. TIMING STILL VERY MUCH IN QUESTION...BUT SIDED WITH
SLOWER/MORE AMPLIFIED ECMWF. SLOW MOVG CYCLONE COULD BRING ANOTHER
SIG PCPN EVENT TO THE AREA LATER NEXT WK. IT MAY BE HARD TO
COMPREHEND GIVEN THE VERY SPRING-LIKE WX EXPECTED THIS
WEEKEND...BUT WITH STG HIGH TAKING RESIDENCE IN THE HUDSON BAY
AREA AND FEEDING COLD AIR SWD INTO THE RGN...IT/S NOT OUT OF THE
QUESTION THAT PCPN TYPE COULD BECOME AN ISSUE FOR AT LEAST THE NRN
PART OF THE FCST AREA.
&&

.AVIATION...DISCUSSION FOR THIS PART OF THE FORECAST WILL FOLLOW
A LITTLE LATER THIS AFTERNOON.
&&

.HYDROLOGY...WL BE ISSUING AN AREAL FLOOD WATCH FROM 00Z-15Z SUN.
COORD WITH THE NCRFC INDICATED THAT FCST RAINFALL AMNTS WOULD TAKE
THE WISCONSIN RIVER FM MERRILL SWD UP TO FLOOD STAGE.  AREAS WHERE
ICE IS STILL BREAKING UP RUN THE RISK OF GETTING ICE JAMS...FURTHER
INCREASING THE RISK OF FLOODING. ALSO CONCERNED THAT PARTS
OF THE FCST AREA STILL DON/T HAVE ALL THE FROST OUT OF THE GROUND...
AND EVEN HAVE SOME LINGERING SNOW COVER. THAT COULD LEAD TO PONDING
OF WATER IN ANY AREAS THAT EXPERIENCE TRAINING STORMS ON SATURDAY
NIGHT. REALIZE THAT PURE RIVER FLOODING MIGHT TAKE A LITTLE LONGER
AFTER THE RAINFALL EVENT TO MANIFEST ITSELF. BUT THAT COULD THEN BE
HANDLED BY RIVER FLOOD WARNINGS. WANTED FLOOD WATCH OUT FOR THE TIME
WHEN FLOODING OF LOW-LYING AREAS AND RAPID RIVER RISES MIGHT OCCUR.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
WIZ018>021-030-031-035>040-045-048>050-074.

&&

SKOWRONSKI
Hazardous weather outlook, Apr 8, 4:02 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
402 AM CDT FRI APR 8 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
402 AM CDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY
NIGHT. THE GREATEST RISK OF SEVERE WEATHER IS LIKELY TO BE TO OUR
SOUTH SATURDAY NIGHT...BUT THERE IS A CHANCE THAT A FEW STORMS
WILL PRODUCE HAIL APPROACHING SEVERE LEVELS OVER CENTRAL WISCONSIN
AND THE SOUTHERN FOX VALLEY.

A STRONG SPRING STORM WILL THEN MOVE INTO THE REGION LATE SUNDAY
AFTERNOON AND SUNDAY NIGHT. THIS STORM WILL PUSH A COLD FRONT
ACROSS THE AREA THAT WILL BE CAPABLE OF PRODUCING SEVERE
THUNDERSTORMS ACROSS ALL OF NORTH CENTRAL AND NORTHEAST WISCONSIN.

RAINFALL AMOUNTS COULD BE QUITE HIGH SATURDAY NIGHT THROUGH MONDAY
WHICH WILL INCREASE THE RISK FOR FLOODING...ESPECIALLY NEAR RIVERS
AND STREAMS.

BE SURE TO MONITOR LATER FORECASTS ON THE WEATHER SITUATION THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-090915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
402 AM CDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY TO POSE A RISK TO EARLY-SEASON BOATERS
AT TIMES SATURDAY NIGHT THROUGH SUNDAY NIGHT. AREAS OF DENSE FOG
ARE ALSO EXPECTED TO CREATE HAZARDOUS BOATING CONDITIONS AT TIMES SATURDAY
NIGHT THROUGH SUNDAY NIGHT.

TE/MPC

Nearby

Flood Watches in Wisconsin, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.